On the existence of weak solutions to the Cauchy problem for a class of quasilinear hyperbolic equations with a source term.

  • Filipa Caetano
Palabras clave: Quasilinear hyperbolic equations, conservation laws, viscosity approximation, compensated compactness, Young measures

Resumen

Following the ideas of D. Serre and J. Shearer in [16], we prove in this paper the existence of a weak solution of the Cauchy problem for the second order quasilinear hyperbolic equation Φtt − σ'(Φx) Φ xx + F(Φ) = 0, (x, t) E R x [0,+1[, where F(Φ) is a suitable source term.

Descargas

La información sobre descargas todavía no está disponible.
Publicado
2004-06-04
Cómo citar
Caetano, F. (2004). On the existence of weak solutions to the Cauchy problem for a class of quasilinear hyperbolic equations with a source term. Revista Matemática Complutense, 17(1), 147 - 167. https://doi.org/10.5209/rev_REMA.2004.v17.n1.16794
Sección
Artículos